Join the 'Florastor' group to help and get support from people like you.
We found 13 questions associated with the 'Florastor' topic.
Posted 9 Mar 2017 by • 1 answer
Diarrhea for 3 months now due to lactose intolerance, took a probiotic but I'd like to take Florastor at the same time to get regulated again.
Posted 14 Feb 2016 by • 0 answers
Posted 24 Oct 2014 by • 1 answer
Inside pamphlet there is a section that I did not pay much attention to which says that if you have a central line and mistakenly insert any of this product, it can cause blood fungal infection. I do not have a central line - I have a port-a-cath which is implanted and is permanent. It is only ...
Posted 11 Mar 2014 by • 1 answer
... have an ileostomy and if absorbed in large bowel then it's useless for me to take. Thx in advance for answers
Posted 25 Jan 2014 • 1 answer
Days until I looked up the ingredients and was shocked that their is yeast in it ! Isn't yeast bad for you Hello ??? They started to make me more bloated and gassy what the heck! Help please what is the best probiotic ???
Posted 17 Oct 2013 by • 1 answer
I took Florastor for 3 months in order to lower the risk of a C diff reinfection. I did fine until last month. I had what I thought was a yeast infection, but the gynecologist said that it wasn't. But within a week of stopping it, the irritation went away. Just FYI
Posted 4 May 2013 by • 1 answer
... was told I'm
Posted 14 May 2012 by • 1 answer
Someone I know has to take Clindamycin for a dental problem. I was told by my doctor to always take Florastor whenever taking antibiotics. Florastor is different than all other probiotics. Is there any reason to be cautious in using it?
Posted 29 Nov 2012 by • 3 answers
... This is very unprofessional for such a site
Posted 2 Feb 2012 by • 1 answer
My mother is 90,has one UTI after another.Has been on multiple antibiotics. We are at our wits end dealing with this.
Posted 27 Jan 2011 by • 1 answer
Posted 27 May 2011 by • 1 answer
... of you heard of this before?
I just started taking Florastor yesterday, Ive had 3 pills so far(2 yesterday, one this morning). I?
Posted 11 May 2010 by • 1 answer
... have found its causing me to have more loose stools then before. Is this normal,>? I am annoyed.. I had this problem for 6 weeks, then my body sorted resolved itself. I saw gastro dr yesterday, and she recommended Florastor, yet I feel like I was back to have loose stools all day long again. ...